Araştırma Makalesi
PDF EndNote BibTex RIS Kaynak Göster

Yıl 2019, Cilt 68, Sayı 1, 61 - 69, 01.02.2019
https://doi.org/10.31801/cfsuasmas.443617

Öz

Kaynakça

  • Agarwal, R.P., Luo M.J. and Raina, R.K., On Ostrowski type inequalities, Fasciculi Mathematici, 204 (2016), 5-27.
  • Hermite, C., Sur deux limites d'une integrale definie, Mathesis, 3, 82 (1883).
  • İşcan, İ., Hermite-Hadamard type inequalities for harmonically convex functions, Hacet. J. Math. Stat. Doi: 10.15672/HJMS.2014437519.
  • İşcan, İ. and Wu, S., Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals, Applied Mathematics and Computation 238, (2014) 237-244 .
  • Kirane, M. and Torebek B.T., Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type inequalities for convex functions via fractional integrals, arXiv:1701.00092v1 [math.FA] (2016).
  • Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J., Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
  • Raina, R.K., On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J., 21(2) (2005), 191-203.
  • Sarıkaya, M.Z., Set, E., Yaldız, H. and Başak, N., Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities, Math. Comput. Model. 57(9-10), (2013) 2403-2407.
  • Set, E. and Gözpınar, A., Some new inequalities involving generalized fractional integral operators for several class of functions, AIP Conference Proceedings, 1833, 020038 (2017); doi: 10.1063/1.4981686.
  • Set, E. and Gözpınar, A., Hermite-Hadamard Type Inequalities for convex functions via generalized fractional integral operators, Topol. Algebra Appl, 5 (2017) 55--62.
  • Set, E., Akdemir, A.O. and Çelik, B., On Generalization of Fejér Type Inequalities via fractional integral operator, ResearchGate, https://www.researchgate.net/publication/311452467.
  • Set, E. and Çelik, B., On generalization related to the left side of Fejér's inequalites via fractional integral operator, ResearchGate, https://www.researchgate.net/publication/311651826.
  • Set, E., Choi, J. and Çelik, B., Certain Hermite-Hadamard type inequality involving generalized fractional integral operators, RACSAM, Doi: 10.1007/s13398-017-0444-1.
  • Usta, F., Budak, H., Sarıkaya M.Z. and Set, E., On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators, Filomat, accepted.
  • Yaldız H. and Sarıkaya, M.Z., On the Hermite-Hadamard type inequalities for fractional integral operator, ResearchGate, https://www.researchgate.net/publication/309824275.

Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals

Yıl 2019, Cilt 68, Sayı 1, 61 - 69, 01.02.2019
https://doi.org/10.31801/cfsuasmas.443617

Öz

The object of this paper is to obtain certain Hermite-Hadamard type integral inequalities involving general class of fractional integral operators and the fractional integral operators with exponential kernel by using harmonically convex functions

Kaynakça

  • Agarwal, R.P., Luo M.J. and Raina, R.K., On Ostrowski type inequalities, Fasciculi Mathematici, 204 (2016), 5-27.
  • Hermite, C., Sur deux limites d'une integrale definie, Mathesis, 3, 82 (1883).
  • İşcan, İ., Hermite-Hadamard type inequalities for harmonically convex functions, Hacet. J. Math. Stat. Doi: 10.15672/HJMS.2014437519.
  • İşcan, İ. and Wu, S., Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals, Applied Mathematics and Computation 238, (2014) 237-244 .
  • Kirane, M. and Torebek B.T., Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type inequalities for convex functions via fractional integrals, arXiv:1701.00092v1 [math.FA] (2016).
  • Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J., Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).
  • Raina, R.K., On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J., 21(2) (2005), 191-203.
  • Sarıkaya, M.Z., Set, E., Yaldız, H. and Başak, N., Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities, Math. Comput. Model. 57(9-10), (2013) 2403-2407.
  • Set, E. and Gözpınar, A., Some new inequalities involving generalized fractional integral operators for several class of functions, AIP Conference Proceedings, 1833, 020038 (2017); doi: 10.1063/1.4981686.
  • Set, E. and Gözpınar, A., Hermite-Hadamard Type Inequalities for convex functions via generalized fractional integral operators, Topol. Algebra Appl, 5 (2017) 55--62.
  • Set, E., Akdemir, A.O. and Çelik, B., On Generalization of Fejér Type Inequalities via fractional integral operator, ResearchGate, https://www.researchgate.net/publication/311452467.
  • Set, E. and Çelik, B., On generalization related to the left side of Fejér's inequalites via fractional integral operator, ResearchGate, https://www.researchgate.net/publication/311651826.
  • Set, E., Choi, J. and Çelik, B., Certain Hermite-Hadamard type inequality involving generalized fractional integral operators, RACSAM, Doi: 10.1007/s13398-017-0444-1.
  • Usta, F., Budak, H., Sarıkaya M.Z. and Set, E., On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators, Filomat, accepted.
  • Yaldız H. and Sarıkaya, M.Z., On the Hermite-Hadamard type inequalities for fractional integral operator, ResearchGate, https://www.researchgate.net/publication/309824275.

Ayrıntılar

Birincil Dil İngilizce
Bölüm Makaleler
Yazarlar

Erhan SET>

0000-0003-1364-5396


M. Emin ÖZDEMİR>

0000-0002-5992-094X


Necla KORKUT Bu kişi benim

0000-0003-1294-567X

Yayımlanma Tarihi 1 Şubat 2019
Başvuru Tarihi 23 Mayıs 2017
Kabul Tarihi 5 Kasım 2017
Yayınlandığı Sayı Yıl 2019, Cilt 68, Sayı 1

Kaynak Göster

Bibtex @araştırma makalesi { cfsuasmas443617, journal = {Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics}, issn = {1303-5991}, eissn = {2618-6470}, address = {Communications Dergi Editörlüğü Ankara Universitesi Fen Fakültesi 06100 Tandoğan ANKARA}, publisher = {Ankara Üniversitesi}, year = {2019}, volume = {68}, number = {1}, pages = {61 - 69}, doi = {10.31801/cfsuasmas.443617}, title = {Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals}, key = {cite}, author = {Set, Erhan and Özdemir, M. Emin and Korkut, Necla} }
APA Set, E. , Özdemir, M. E. & Korkut, N. (2019). Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics , 68 (1) , 61-69 . DOI: 10.31801/cfsuasmas.443617
MLA Set, E. , Özdemir, M. E. , Korkut, N. "Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals" . Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 61-69 <https://dergipark.org.tr/tr/pub/cfsuasmas/issue/36517/443617>
Chicago Set, E. , Özdemir, M. E. , Korkut, N. "Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 (2019 ): 61-69
RIS TY - JOUR T1 - Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals AU - ErhanSet, M. EminÖzdemir, NeclaKorkut Y1 - 2019 PY - 2019 N1 - doi: 10.31801/cfsuasmas.443617 DO - 10.31801/cfsuasmas.443617 T2 - Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics JF - Journal JO - JOR SP - 61 EP - 69 VL - 68 IS - 1 SN - 1303-5991-2618-6470 M3 - doi: 10.31801/cfsuasmas.443617 UR - https://doi.org/10.31801/cfsuasmas.443617 Y2 - 2017 ER -
EndNote %0 Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals %A Erhan Set , M. Emin Özdemir , Necla Korkut %T Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals %D 2019 %J Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics %P 1303-5991-2618-6470 %V 68 %N 1 %R doi: 10.31801/cfsuasmas.443617 %U 10.31801/cfsuasmas.443617
ISNAD Set, Erhan , Özdemir, M. Emin , Korkut, Necla . "Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals". Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 68 / 1 (Şubat 2019): 61-69 . https://doi.org/10.31801/cfsuasmas.443617
AMA Set E. , Özdemir M. E. , Korkut N. Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat.. 2019; 68(1): 61-69.
Vancouver Set E. , Özdemir M. E. , Korkut N. Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics. 2019; 68(1): 61-69.
IEEE E. Set , M. E. Özdemir ve N. Korkut , "Certain New Hermite-Hadamard Type Inequalities for Convex Functions Via Fractional Integrals", Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, c. 68, sayı. 1, ss. 61-69, Şub. 2019, doi:10.31801/cfsuasmas.443617

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.